Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from chronic depression and anxiety. Prescribed trazodone, zoloft. Side effects of medication?

I suffer from depression and anxiety, and they just put me on 50 mg of trazodone and 50 mg of hydroxyzine . I am also taking 225 mg of zoloft , I ve been on it for about half a year. Are there any warnings I should consider taking these new drugs? I had a very bad experience with Geodon when I was put on it about a month ago, I had severe panic attacks and anxiety. It was completely horrible, so I want to make sure I wont go through that again from these drugs.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response

welcome to health care magic

Trazodone is an antidepressant. Trazodone 50 mg is low dose and it has been prescribed possibly for insomnia as sedation is a significant side effect of this medication. Hydroxyzine is an antihistaminic drug with anxiolytic properties. Continue taking the drugs as prescribed. No need to get worried.
Zoloft contains sertraline which is an antidepressant (SSRI). You can easily take all these drugs.

Hope this helps
Good Luck
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor